# SDR EVCA20250502001

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 2,555 hours, 7,972 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,555 hours, 4,878 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,555 hours, 7,972 cycles
- Component: Tail Boom, Urocop
- Component part number: 350A13004102AB
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXCEEDING THE MANUFACTURES LIMITS IN THE HORIZONTAL STABILIZER
